RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 5, Pages 70–81 (Mi ivm1019)  

This article is cited in 7 scientific papers (total in 7 papers)

Geometry of homogeneous $\Phi$-spaces of order 5

Yu. D. Churbanov

Belarusian State University

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:5, 68–78

Bibliographic databases:
UDC: 514.465
Received: 01.02.2001

Citation: Yu. D. Churbanov, “Geometry of homogeneous $\Phi$-spaces of order 5”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 5, 70–81; Russian Math. (Iz. VUZ), 46:5 (2002), 68–78

Citation in format AMSBIB
\Bibitem{Chu02}
\by Yu.~D.~Churbanov
\paper Geometry of homogeneous $\Phi$-spaces of order~5
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 5
\pages 70--81
\mathnet{http://mi.mathnet.ru/ivm1019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937363}
\zmath{https://zbmath.org/?q=an:1103.53026}
\elib{https://elibrary.ru/item.asp?id=9083474}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 5
\pages 68--78


Linking options:
  • http://mi.mathnet.ru/eng/ivm1019
  • http://mi.mathnet.ru/eng/ivm/y2002/i5/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Russian Math. (Iz. VUZ), 48:10 (2004), 30–40  mathnet  mathscinet  zmath  elib
    2. Balashchenko V.V., “Invariant structures generated by Lie group automorphisms on homogeneous spaces”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 1–32  crossref  mathscinet  zmath  isi
    3. V. V. Balashchenko, “Generalized symmetric spaces, Yu. P. Solovyov's formula, and the generalized Hermitian geometry”, J. Math. Sci., 159:6 (2009), 777–789  mathnet  crossref  mathscinet  zmath  elib
    4. V. V. Balashchenko, “Invariant $f$-structures on naturally reductive homogeneous spaces”, Russian Math. (Iz. VUZ), 52:4 (2008), 1–12  mathnet  crossref  mathscinet  zmath  elib
    5. Yu. D. Churbanov, “Integrability of canonical affinor structures of homogeneous periodic $\Phi$-spaces”, Russian Math. (Iz. VUZ), 52:8 (2008), 35–47  mathnet  crossref  mathscinet  zmath  elib
    6. Balashchenko V.V., Samsonov A.S., “Nearly Kahler and Hermitian f-Structures on Homogeneous k-Symmetric Spaces”, Doklady Mathematics, 81:3 (2010), 386–389  crossref  mathscinet  zmath  isi  elib
    7. A. S. Samsonov, “Nearly Kähler and Hermitian $f$-structures on homogeneous $\Phi$-spaces of order 6”, Russian Math. (Iz. VUZ), 55:4 (2011), 74–82  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:149
    Full text:40
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020